# SDR FDEA201702210606

- Difficulty date: February 21, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 83,967 hours, 35,761 cycles
- Engine: Ge CF66D
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 665038062127
- Part serial: WYG22034
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

AFTER SHUTTING DOWN THE NR 1 ENGINE FOR A FUNCTIONAL CHECK.  FUEL FLOW EGT AND N2 PROGRESSED NORMAL DURING START,  BUT THE N1 WOULD NOT ADVANCE PAST 28%. ADVANCING THROTTLE DID NOT CHANGE ANY NR 1 ENGINE PARAMETERS UNTIL REACHING 10,000 FT,  AT WHICH TIME THE THROTTLE ADVANCE CAUSED N1 TO ACCERLATE AND RESPOND NORMALLY.  FL230 SPEED 230 KNOTS N1=28, EGT-400,  N2-56.4, FUEL FLOW 530.  REMOVED AND REPLACED THE NR 1 ENGINE MEC IAW AMM 73-20-01-2,  ADJUSTED IAW AMM 71-00-00-5, RAN ENGINE IAW JRH 5-7, LEAK AND OPS CHECKED GOOD IAW JRH 7-7.
